# SDR SWAA110217

- Difficulty date: December 19, 2010
- Submitted: January 14, 2011
- Operation: Air carrier
- Aircraft: N765SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29805
- Aircraft time: 39,697 hours, 22,905 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 417A5500
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LT OVERHEAD EMERGENCY EXIT SIDEWALL LIGHT INOP.  REPAIRED LIGHT PER MM.
